# SDR ASAA2013050894742

- Difficulty date: May 8, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 23,754 hours, 7,517 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Indication
- Location: Lt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON SHORT FINAL.  EXTINGUISHES WITH MASTER CAUTION.  ACFT GROUNDED. ACCOMPLISHED BITE CHECK ON TEMP CONTROLLERS, NR 1 CONTROLLER FAULTED RAM AIR ACTUATOR.  RESET FAULT.  PACK LIGHT DOES NOT COME ON DURING RECALL REF AMM 21-61-00-700-806-002.  NO FAULT NOTED ON NR 2 CONTROLLER.  LT PACK OPS NORMAL.  NO HISTORY LAST 30 DAYS.
